My eye specialist told me that I get leaks in my eye because of an allergic reaction to steroids. I need more info on this, but I can't find anything on the web. Does anyone know anything about eye leaks and steroids? If not, do you know where I might get information?
You are misunderstanding something here. Eyes don't leak unless someone has accidentally or surgically placed a hole in them. And steroids are one of the least likely medications one can have an allergic reaction to. Steroids would improve most allergies. Ask your specialist for clarification.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.